# SDR M3XA2013073000003

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N407SM
- Make and model: Bell 407
- Aircraft serial: 53289
- Aircraft time: 6,976 hours, 30,035 cycles
- Engine: Allsn 250C47B
- Engine time: 6,242 hours, 16,365 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Part serial: LK15458
- Condition: Delaminated
- Location: Main Rotor Hub
- Part time: 1,104 hours
- Component: Hub, Bell
- Component part number: 407010100115FM
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  EXPERIANCED A MAIN ROTOR VIBRATION, PRECAUTIONARY LANDING MADE.  NORMAL SHUTDOWN.  MX INSPECTED AND FOUND SHEAR BEARING ON MAIN ROTOR HEAD DELAMINATING.
